Hearing management

Posted by: RA | 2009-02-22


Drumming sound

Hi Doc
Can you please help... When I feel sick I put most of the time Hydrogine paroxide in my ears and it go' s away most of the time... I use a pipet (small plastic) and I accidentally squirt it in to fast and now I have this drumming noise in my hear if I tap on my head, if I eat or anything that can send a sligt shock to the ear anywhere on the body. I am very worried about this. When will it go away, what can I do ? It seems I can still hear normal in this ear.

Expert's Reply


Hearing Expert

Dear Ra

I would strongly recommend that you see an Ear, Nose and Throat specialist and also that you should refrain from using any products in your ears unless specifically prescribed by a specialist. You could be doing more harm than good.

If you don't know of someone in your area, please let me know and i will gladly refer you (izabelle@widex.co.za)

Please let me know if you need any further information

Kind regards
Izabelle Pieterse

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.